# SDR DALA2019092405528

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 59,691 hours, 19,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5808, L/P 5953873) EMERGENCY LIGHT SEAT 28FED-32FED WILL NOT STAY ON MORE THAN 15 MIN PER WORKCARD 3351-7004. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M11488 PER B757 AMM 33-51-07. OPS TEST GOOD.
